# SDR 08FDEA03593

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70601
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, AFT ACCESSORY COMPARTMENT INTERIOR RIGHT FUSELAGE SKIN AT   AROUND BS 2154, (BELOW FIRE EXTINGUISHER BOTTLES) 01 LOCATION FOUND WITH CORROSION.  REPAIRED AS PER SRM 53-20-00 FIGURE 13 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
